# SDR 03FDEA01452

- Difficulty date: September 4, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 27,929 hours, 16,049 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT, FROM MEM NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED. COMPLIED WITH QRH. LIGHT EXTINGUISHED.  FOUND CLAMP BETWEEN SHUTOFF VALVE AND PRECOOLER LEAKING.  REMOVED AND REPOSITIONED CLAMP IAW SMP PERFORMED ENGINE IAW JRH. LEAK CK. GOOD.  RE-INSTALL LOWER STUB PANEL. IAW SMP.
